# SDR UIEA2015021800130

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 62,895 hours, 9,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX EXT FUSELAGE SKIN LT SIDE AT STATION 2658 FOUND CRACKED.  BETWEEN STRINGER 11L - 13L.  REPAIRED RI 53-87-10832 REV A.
